| Model Number |
TSX-470 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported left side "capsular contracture," baker grade unknown and an "exchange from textured to smooth breast implants due to the patient¿s concern with the product." device remains implanted.
Event or Problem Description
Healthcare professional reported, baker grade iii.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, crease fold.Cloudy was observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Healthcare professional reported left side "capsular contracture," baker grade unknown and an "exchange from textured to smooth breast implants due to the patient¿s concern with the product." device has been explanted.